Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Full ideals in regular local rings


Author: Catalin Ciuperca
Journal: Proc. Amer. Math. Soc. 132 (2004), 3133-3133
Published electronically: May 22, 2003
Full-text PDF Free Access

Abstract | Additional Information

Abstract: Paper withdrawn by author after original electronic posting date of May 22, 2003 and prior to preparation of the printed issue.


Additional Information

Catalin Ciuperca
Affiliation: Department of Mathematics, University of California, Riverside, California 92521
Email: ciuperca@math.ucr.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07014-X
PII: S 0002-9939(03)07014-X
Received by editor(s): July 8, 2002
Received by editor(s) in revised form: September 5, 2002
Published electronically: May 22, 2003
Communicated by: Bernd Ulrich
Article copyright: © Copyright 2003 American Mathematical Society